# SDR AALA20120416003

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N650AA
- Make and model: Boeing 757223
- Aircraft serial: 24608
- Aircraft time: 64,714 hours, 22,348 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCIDENTAL IMPACT TO THE LEFT ENGINE INLET COWL TOP AND UPPER FAIRING.  THE NOSE COWL AND UPPER FAIRING WILL NEED TO BE REPLACED.  AIRCRAFT CURRENTLY UNDERGOING MAINTENANCE.
